# SDR ASAA2024123054975

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 61,504 hours, 18,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BETWEEN R2 DOOR AND GARBAGE CAN MISSING COVER THAT SAYS EXIT, LIGHT IS OPERATIONAL. GROUNDED - YES. REPLACED LENS COVER AS REQ'D.
